# SDR ASAA1058318

- Difficulty date: September 30, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 9,505 hours, 3,047 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Part serial: 2450
- Condition: Inoperative
- Location: Cockpit
- Part time: 9,504 hours, 3,043 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FMC NR 1 BUTTON DOES NOT CLICK WHEN PRESSED LIKE OTHER KEYS RESULTING IN KEYSTROKE ERRORS, CONFIRMED.  REMOVED & REPLACED F/O'S MCDU KEYBOARD REF MM 34-61-01-000-801 & 34-61-01-400-801.  OPS NORMAL PER SAME.  OPEN
